# SDR ERAA20120092

- Difficulty date: October 24, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 37,980 hours, 42,218 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Chafed
- Location: Nacelle
- Part time: 37,980 hours, 42,218 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE DISHED PANEL HAS SHEET METAL REPAIR CHAFED.
